# SDR ASAA2013032694270

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 1,406 hours, 481 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL,  WITH APP ARMED AND TRACKING. ACFT FMA WENT TO TOGA AND LNAV, WITH NONE SELECTED. IAS/MACH WINDOW WENT BLANK AND SPEED WAS NON-SELECTABLE. BOTH FLT/DIRECTORS WERE SELECTED TO OFF AND THEN RE-ENGAGED. SYS RESTORED AFTER APPROX 30 SECONDS.  NO FLIGHTS FOUND DURING FMC BITE TEST DFCS BITE TEST.  NO CURRENT OR INFLIGHT FAULTS.  HGS BITE CK OK - NO CURRENT OR INFLIGHT FAULTS FOUND. MCP TEST ACCOMPLISHED NO FAULTS.  ACCOMP FIM 22-11, 801 AND LAND VERIFY TEST, ALL CKS NORMAL.
